Catalog Home Page

Fourier series of local Lipschitz functions on zero-dimensional groups

Bloom, W.R. (1988) Fourier series of local Lipschitz functions on zero-dimensional groups. Mathematische Zeitschrift, 198 (3). pp. 401-404.

Link to Published Version: http://dx.doi.org/10.1007/BF01184673
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/20593
Item Control Page Item Control Page